MathSciNet Relay Station
MathSciNet bibliographic data
MR1501655 26A39 (26A45)
Jeffery, R. L. Non-absolutely convergent integrals with respect to functions of bounded variation. Trans. Amer. Math. Soc. 34 (1932), no. 3, 645–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement